# SDR AALA20100621LHR01

- Difficulty date: June 21, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 36,923 hours, 4,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT WORKING IN FIRST CLASS GALLEY LOWER LIGHTS.  REMOVED AND REPLACED BATTERY PACK AT M33093 POSITION.  OPS CHECKED NORMAL.
